# SDR C2XA96IA278

- Difficulty date: October 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93840
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 271
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Connector
- Part number: 10GA
- Condition: Loose
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LIT - FLT 3789 - PILOT REPORTED THAT THE LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  THE AIRCRAFT RETURNED TO THE FIELD WITHOUT FURTHER INCIDENT.  THE AIRCRAFT WAS THEN DISPATCHED UNDER MEL 32-31-3, CONTROL NR 895816.  UPON CLEARING OF THE MEL, MAINTENANCE CLEANED ALL CANNON PLUG CONNECTIONS, AND RESECURED THE RIGHT GEAR UPLOCK BOX CANNON PLUG.  THE GEAR OPERATIONALLY CHECKED GOOD, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
